# SDR REXA2019050300602

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R31119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 OB FLOOR LANDING HAS CORROSION SPOTS BETWEEN FS 559+96 THRU FS 574. REPAIRED DAMAGE PER REO 601R-53-00-027.
